TITLE

Growth of Solutions of Nonhomogeneous Linear Differential Equations

AUTHOR(S)
Wang, Jun; Laine, Ilpo
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper is devoted to studying growth of solutions of linear differential equations of type f(k) + Ak-1(z)f(k-1) + ・ ・ ・ + A1(z)f' + A0(z)f = H(z) where Aj (j = 0, . . . , k − 1) and H are entire functions of finite order.
ACCESSION #
55252799

 

Related Articles

  • SOLUTIONS OF SECOND ORDER NONHOMOGENEOUS LINEAR DIFFERENTIAL EQUATIONS WITH MEROMORPHIC COEFFICIENTS. ANDASMAS, MAAMAR; BELAÏDI, BENHARRAT // Journal of Advanced Mathematical Studies;2015, Vol. 8 Issue 1, p89 

    In this paper, we mainly consider the growth and the oscillation of solutions of the second order nonhomogeneous linear differential equations ... where P (z), Q(z) are nonconstant polynomials such that deg (P) ≠ deg(Q) and hj (z) ... 0 (j = 0, 1), F (z) are meromorphic functions of finite...

  • On the sequences of zeros of holomorphic solutions of linear second-order differential equations. Vinnitskii, B.; Shavala, E. // Differential Equations;Oct2008, Vol. 44 Issue 10, p1361 

    We find necessary and sufficient conditions under which a finite or infinite sequence of complex numbers is the sequence of zeros of a holomorphic solution of the linear differential equation f″ + a 0 f = 0 with a meromorphic coefficient a 0 that has second-order poles. In addition, we...

  • GROWTH OF SOLUTIONS OF HIGHER-ORDER LINEAR DIFFERENTIAL EQUATIONS. HAMANI, KARIMA // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this article, we study the growth of solutions of the linear differential equation f(k) + (Ak-1(z)ePk-1(z) + Bk-1(z))f(k-1) + ⋯ +(A0(z)eP0(z)+B0(z))f = 0, where k ≥ 2 is an integer, Pj(z) are nonconstant polynomials and Aj(z),Bj(z) are entire functions, not identically zero. We...

  • Linear meromorphic differential equations: A modern point of view. Varadarajan, V.S. // Bulletin (New Series) of the American Mathematical Society;Jan1996, Vol. 33 Issue 1, p1 

    Examines the theory of ordinary linear differential equations in the complex domain with meromorphic coefficients. Reduction theory; Asymptotic analysis; Stokes phenomena; Moduli problems.

  • Growth and oscillation of differential polynomials generated by finite order solutions of second order differential equations. Latreuch, Zinelaâbidine; Belaïdi, Benharrat // Journal of Advanced Research in Applied Mathematics;2011, Vol. 3 Issue 3, p46 

    In this paper, we investigate the relation between small functions and some differential polynomials generated by finite order solutions of second order linear differential equations, we extend also some results due to Belaïdi and El Farissi, Chen and Yang.

  • GROWTH OF SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS IN THE UNIT DISC. BELA�DI, BENHARRAT // Bulletin of Mathematical Analysis & Applications;Mar2011, Vol. 3 Issue 1, p14 

    In this paper, we investigate the growth of solutions of higher order linear differential equations with analytic coefficients in the unit disc ?= {z ? C : |z| < 1}. We obtain four results which are similar to those in C the complex plane.

  • FIRST ORDER NONHOMOGENEOUS LINEAR DIFFERENTIAL POLYNOMIALS. Belaïdi, Benharrat // Miskolc Mathematical Notes;2010, Vol. 11 Issue 2, p113 

    In this paper, we investigate the complex oscillation of the nonhomogeneous linear differential polynomial gf = d1f′ + d0f + b. Here d0 (z), d1 (z), b (z) are meromorphic functions such that at least one of d0 (z) and d1 (z) does not vanish identically with ρp (dj) <∞ (j = 0;1),...

  • Uniqueness of Linear Differential Polynomials of Meromorphic Function Sharing Three Values. Xu, H. Y.; Yi, C. F.; Zhan, T. S. // Southeast Asian Bulletin of Mathematics;2009, Vol. 33 Issue 5, p977 

    In this paper, we obtain some uniqueness theorems of linear differential polynomials of meromorphic functions sharing three values.

  • On the hyper-order of solutions of a class of higher order linear differential equations. Hamani, Karima; BelaЇdi, Benharrat // Bulletin of the Belgian Mathematical Society - Simon Stevin;2013, Vol. 20 Issue 1, p27 

    In this paper, we investigate the growth of solutions of the linear differential equation ... where k = 2 is an integer, Pj(z) (j = 0, 1, · · ·, k - 1) are nonconstant polynomials and Aj(z) (≢= 0), Bj (z) (≢= 0) (j = 0, 1, · · ·, k - 1) are meromorphic functions....

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics